# SDR A6WA200440200

- Difficulty date: December 9, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 7,065 hours, 6,074 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Rt And Lt
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 20 DEGREES.  49700 LBS. LANDING WEIGHT LIGHT BREAKING.  5 MAX BTMS READING, LIGHT TOUCHDOWN.  FOUND LT AND RT BRAKE POSITION SENSOR UNITS (BPSU) BOTH OUT OF RIG.  RIGGED LT AND RT BPSU`S REF AMM, FLAPS OPS GOOD.
